Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Jaundice, typhoid, delayed periods due to medication?

hie i m 19 and i wanted to ask that my periods are late from due date by 3 days and not yet came.i was diagnoised with jaundice and typhoid 3 weeks can they be delayed due to medicines involved in treatment??i would also like to ask that can sperms pass through jeans to my vagina ,telling u that this stuff happened 7 days before ovulation?can there be chances of pregnency too???
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  581
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician, Infectious Diseases 's  Response
Welcome to Healthcare Magic forum.
A delay of periods for three days (as in your case)or upto a week can occur due to any physiological stress to the body be it illness like typhoid or the antibiotics analgesics used for it's treatment.
It is highly unlikely for sperms to pass into vagina without genital contact, and through layers of clothes .However it can't be considered impossible for a female to get pregnant by unprotected intercourse even if it's 7 days before ovulation since the sperms can remain viable in female genital tract for 3_5 days.Also the exact day of ovulation can't be predetermined and won't necessarily be fixed.
So I would advise you to get a urine pregnancy test done if your periods do not come by another week or so.
Please do not worry as stress will further delay the periods.
Most likely you are going to get your periods within a week as chances of pregnancy are remote or negligible.
Wishing you all the best
Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor